# SDR ASOA201000577

- Difficulty date: April 1, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,097 hours, 13,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 581 S26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MACHINED BRACKET IN FWD CARGO BAY AT APPROX FS 581, STR 26 (MARKED) (HF 161797 3/29/10) (RESOLVED ON W/O: 152406 TASKCARD: N/R-00311).  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  MACHINED BRACKET NEEDS TO BE R & R.  BLENDED TIE DOWN BRACKET, REPORTED DEPTH.  REMOVED 0.38 IAW REO 670-53-32-014.  REQUEST NDT ON BLENDED AREA IAW REO 670-53-32-014.  PERFORMED EDDY CURRENT INSP NDTM 51-20-006-250-A01 AND REO 670-53-32-014 NO CRACKS NOTED TOUCH UP REWORKED AREA IAW SRM 51-21-16. PRIMED AND PAINTED BLENDED AREA IAW REO 670-53-32-014. INCORPORATED REO 670-53-32-014 NO DEFECTS NOTED.
